MathSciNet Relay Station
MathSciNet bibliographic data
MR800003 32F25 (57R20)
Webster, S. M. The Euler and Pontrjagin numbers of an $n$-manifold in ${\bf C}^n$. Comment. Math. Helv. 60 (1985), no. 2, 193–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement